MathSciNet Relay Station
MathSciNet bibliographic data
MR2855367 (2012k:32016) 32E30 (32A22 32U35)
Kumar, Devendra Generalized growth and best approximation of entire functions in $L\sp p$-norm in several complex variables. Ann. Univ. Ferrara Sez. VII Sci. Mat. 57 (2011), no. 2, 353–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement